# SDR SWAA022740

- Difficulty date: November 18, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 52,148 hours, 50,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545785
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND PAX WINDOW CUTOUT CRACKED AT RT WINDOW NR 28.  REPAIRED CUTOUT PER SRM.
